# SDR UALA2011120506657

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 63,353 hours, 23,478 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EEL LIGHTS AT MID TO AFT CABIN.  FOUND FEEDER CABLE FROM THE WALL CUT PROBABLY DURING CARPET INSTALLATION.  REPLACED CABLE, OP CHECKS GOOD.
